Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (9) (2022)
New Analytical Method and Application for Solve the Nonlinear Wave Equation
by Ram Dayal Pankaj
Chromatic Index and Line graphs of Neighbourly Irregular Fuzzy Chemical Graphs (GNIF C ) among s-block and p-block elements
by S. Anjalmoseand and J. Arockia Aruldoss
Development of Hybrid Model for Donations to Deserving Donees Using Multi-Polar Interval-Valued Neutrosophic Soft Set
by M. Saeed, S.Z Majid
Mathematical Treatment of Nonlinear Pine Wilt Disease Model: An Evolutionary Approach
by M. F. Tabassum, M. Farman, A. Akgil and S. Akram
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved